# SDR SWAA2015041438510

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 61,255 hours, 48,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD OVERWING EMER EXIT SIGN LENS LOOSE.  SECURED LENS IAW SIP.
